Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Tampa Bay, FL

May 20, 2013Manatee County, Sarasota County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 20, 2013, 5:23 PM EDT for Manatee County, Sarasota County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 5:23 PM EDT (21:23 UTC)
Expired
May 20, 2013, 6:00 PM EDT
In force
37 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 24 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:30 PM EDTHAIL 0.885 Sw Lake Manatee State, FLDELAYED REPORT FROM PUBLIC OF NICKEL SIZED HAIL NEAR LORRAINE ROAD AND STATE ROAD 70 NEAR LAKEWOOD RANCH. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WUUS52 KTBW 202123
SVRTBW
FLC081-115-202200-
/O.NEW.KTBW.SV.W.0013.130520T2123Z-130520T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
523 PM EDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 600 PM EDT.

* AT 519 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF PARRISH...OR 15 MILES EAST OF PALMETTO. THIS STORM WAS
  NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAKEWOOD RANCH AND DESOTO LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2765 8241 2765 8217 2733 8222 2731 8237
      2736 8251
TIME...MOT...LOC 2123Z 011DEG 2KT 2752 8234

$$
1 follow-up statement
121 
WWUS52 KTBW 202146
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
546 PM EDT MON MAY 20 2013

FLC081-115-202155-
/O.CAN.KTBW.SV.W.0013.000000T0000Z-130520T2200Z/
SARASOTA FL-MANATEE FL-
546 PM EDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MANATEE AND NORTHERN
SARASOTA COUNTIES IS CANCELLED...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.

LAT...LON 2765 8241 2764 8217 2733 8222 2731 8237
      2736 8251
TIME...MOT...LOC 2145Z 011DEG 2KT 2751 8234

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:35 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 20, 3:35 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
335 PM EDT MON MAY 20 2013

.SHORT TERM (TONIGHT-WEDNESDAY)...
WEAK MID/UPPER LEVEL LOW WILL LINGER OVER THE REGION THROUGH
TUESDAY NIGHT THEN BEGIN TO SHIFT EAST DURING WEDNESDAY WITH
SURFACE HIGH PRESSURE RIDGING ACROSS THE AREA FROM THE ATLANTIC
OCEAN.

FOR THE REST OF THIS AFTERNOON AND EVENING THE SEA BREEZES WILL
MOVE INLAND WITH THE EAST COAST SEA BREEZE BEING A LITTLE STRONGER
THANKS TO THE SYNOPTIC EASTERLY FLOW. SCATTERED CONVECTION SHOULD
CONTINUE TO DEVELOP AND SOME OF IT COULD MOVE BACK TOWARD THE WEST
COAST DURING THE EVENING. HOWEVER...THERE IS A LOT OF DRY AIR...
GOES SOUNDER INDICATING PRECIPITABLE WATER AROUND AN INCH...OVER
THE CENTRAL GULF OF MEXICO AND SOME OF THIS IS EXPECTED TO START
MOVING INTO THE AREA. FOR NOW HAVE LEFT THE CHANCE POPS IN FOR
LATE THIS AFTERNOON AND EARLY EVENING. OTHERWISE...ANY CONVECTION
WILL WIND DOWN BY LATER THIS EVENING WITH PARTLY TO MOSTLY CLOUDY
SKIES OVERNIGHT AND LOW TEMPERATURES IN THE MID 60S TO LOWER 70S.

FOR TUESDAY AND TUESDAY NIGHT THE OVERALL PATTERN DOES NOT CHANGE
MUCH WITH THE BIGGEST QUESTION BEING WHERE THE MID/UPPER LEVEL LOW
WILL BE LOCATED AND HOW MUCH OF THE DRY AIR OVER THE GULF MAKES IT
INTO THE FLORIDA PENINSULA. LATEST GUIDANCE DRIFTS THE LOW OVER
THE NATURE COAST DURING TUESDAY WITH SOME OF THE DRY AIR WRAPPING
INTO THE SOUTHERN AND SOUTH CENTRAL ZONES. THIS WOULD HELP TO
LIMIT CONVECTIVE COVERAGE IN THESE AREAS...WHILE CLOSER TO THE LOW
THE COLD POCKET ASSOCIATED WITH IT WOULD ENHANCE STORM COVERAGE.
AT THE PRESENT TIME HAVE LEFT THE 50 TO 60 POPS FOR TUESDAY
AFTERNOON. CONVECTION SHOULD WIND DOWN QUICKLY WITH LOSS OF
DAYTIME HEATING AND CONTINUED THE SLIGHT CHANCE POPS FOR TUESDAY
EVENING. DAYTIME HIGHS WILL BE IN THE MID 80S TO AROUND 90 DEGREES
WITH OVERNIGHT LOWS IN THE MID 60S TO LOWER 70S.

ON WEDNESDAY THE MID/UPPER LEVEL LOW WILL BEGIN TO SHIFT AWAY TO
THE NORTHEAST WHILE THE SURFACE HIGH DRIFTS FURTHER OUT INTO THE
ATLANTIC AS A COOL FRONT MOVES INTO THE SOUTHEAST STATES. THIS
WILL PLACE THE REGION IN A LIGHT AND VARIABLE WIND FLOW WHICH WILL
ALLOW THE SEA BREEZES TO MOVE WELL INLAND AND WITH STILL ENOUGH
MOISTURE EXPECTED TO BE IN PLACE WE SHOULD SEE SCATTERED
CONVECTION POP UP DURING THE AFTERNOON. HAVE THEREFORE GONE WITH
30 POPS NEAR THE COAST AND 40 PERCENT OVER THE INTERIOR. DAYTIME
HIGHS WILL REMAIN IN THE MID 80S TO AROUND 90 DEGREES.

.LONG TERM (WEDNESDAY NIGHT-TUESDAY)...
SURFACE HIGH PRESSURE WILL RIDGE ACROSS THE REGION WITH WEAK MID
AND UPPER LEVEL TROUGHING OVER THE AREA THROUGH THE END OF THE
WEEK. THE BEST RAIN CHANCES FOR THURSDAY AND FRIDAY WILL BE AWAY
FROM THE IMMEDIATE COAST...WITH SLIGHT CHANCES ELSEWHERE. THE BASE
OF THE MID LEVEL TROUGH WILL DIG SOUTHEASTWARD AND CONTINUE TO
SHIFT EAST OF FLORIDA THROUGH THE WEEKEND...WITH HIGH PRESSURE
BUILDING SOUTHWARD INTO THE AREA. KEPT GENERALLY 20 TO 30 PERCENT
RAIN CHANCES IN PLACE FOR THE END OF THE PERIOD. TEMPERATURES ARE
EXPECTED TO BE WITHIN A DEGREE OR TWO OF NORMAL VALUES.

&&

.AVIATION...
AFTERNOON STORMS SHOULD STAY EAST OF TPA...PIE AND SRQ BUT COULD
IMPACT LAL...PGD...FMY AND RSW THROUGH 03Z. OTHERWISE VFR.

&&

.MARINE...
THE RATHER WEAK PRESSURE GRADIENT WILL PERSIST THROUGH THE WEEK
WITH WINDS REMAINING LESS THAN 15 KNOTS AND SEAS 3 FEET OR LESS.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS OVER THE NEXT FEW DAYS AS PLENTY OF LOW
LEVEL MOISTURE WILL BE IN PLACE ACROSS THE REGION KEEPING RELATIVE
HUMIDITY VALUES ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  87  72  87 /  30  50  20  30
FMY  70  90  70  90 /  30  50  20  30
GIF  69  89  69  89 /  30  60  20  40
SRQ  70  87  70  87 /  30  50  20  30
BKV  65  88  65  88 /  30  50  20  30
SPG  74  85  74  85 /  30  50  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM...05/CARLISLE
AVIATION...63/JILLSON
Hazardous weather outlook, May 20, 5:35 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
535 AM EDT MON MAY 20 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-202145-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
535 AM EDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
TODAY...DEVELOPING ALONG SEA BREEZE AND OUTFLOW BOUNDARIES. THE
MAIN THREATS WILL BE GUSTY WINDS...FREQUENT AND DEADLY LIGHTNING
STRIKES...AND SMALL HAIL. A FEW SEVERE STORMS COULD BE POSSIBLE
AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...

.SPOTTER INFORMATION STATEMENT...
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE THROUGH NEXT WEEKEND AS STORMS DEVELOP ALONG SEA BREEZE
AND OUTFLOW BOUNDARIES. THE STRONGER STORMS WILL CONTAIN GUSTY
WINDS...DEADLY LIGHTNING STRIKES...AND HEAVY RAINFALL.

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CARLISLE

In the hours before

Local storm report, May 20, 4:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 WSW ZEPHYRHILLS       28.22N 82.21W
05/20/2013                   PASCO              FL   TRAINED SPOTTER

            TREE FELL ON A HOUSE. TIME ESTIMATED BY RADAR.

&&

MCKAUGHAN
Local storm report, May 20, 4:46 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
446 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     MARINE TSTM WIND 4 ESE TAMPA             27.93N 82.43W
05/20/2013  M40 MPH          HILLSBOROUGH       FL   C-MAN STATION

            WIND GUST TO 35 KTS REPORTED

&&

MCKAUGHAN
Special weather statement, May 20, 4:49 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
449 PM EDT MON MAY 20 2013

FLZ039-202145-
LEVY-
449 PM EDT MON MAY 20 2013

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR OTTER CREEK...OR 12 MILES SOUTHWEST OF BRONSON...MOVING
NORTHWEST AT 5 MPH...WILL AFFECT OTTER CREEK...UNTIL 545 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO DIME SIZE IS
EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2952 8255 2948 8255 2949 8242 2948 8242
      2936 8241 2917 8275 2935 8294 2953 8269
TIME...MOT...LOC 2049Z 145DEG 5KT 2930 8273
Special weather statement, May 20, 4:53 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
453 PM EDT MON MAY 20 2013

FLZ055-060-202145-
MANATEE-SARASOTA-
453 PM EDT MON MAY 20 2013

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MANATEE AND NORTHWESTERN
SARASOTA COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR LAKE MANATEE STATE PARK...OR 15 MILES EAST OF
BRADENTON...MOVING SOUTH AT 5 MPH...WILL AFFECT LAKEWOOD RANCH...
DESOTO LAKES AND FRUITVILLE...UNTIL 545 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO ONE HALF INCH IN DIAMETER WILL BE POSSIBLE. TORRENTIAL
RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 2723 8228 2731 8254 2756 8240 2750 8221
TIME...MOT...LOC 2053Z 020DEG 5KT 2745 8234
Local storm report, May 20, 5:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
503 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     SEFFNER                 28.00N 82.27W
05/20/2013                   HILLSBOROUGH       FL   FIRE DEPT/RESCUE

            LARGE TREE DOWN ON A HOUSE IN SEFFNER. NO INJURIES
            REPORTED. TIME ESTIMATED BY RADAR.

&&

MCKAUGHAN
Special weather statement, May 20, 5:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
518 PM EDT MON MAY 20 2013

FLZ052-202200-
POLK-
518 PM EDT MON MAY 20 2013

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN POLK COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR MULBERRY...OR 6 MILES WEST OF BARTOW...MOVING SOUTHEAST
AT 10 MPH...WILL AFFECT LAKELAND HIGHLANDS...WILLOW OAK...MULBERRY
AND BARTOW...UNTIL 600 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR
ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2772 8171 2766 8195 2792 8205 2800 8189
TIME...MOT...LOC 2119Z 336DEG 9KT 2788 8194

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:31 PM EDTAreal Flood AdvisoryTBWCitrus, Hernando89 min
May 20, 2:55 PM EDTSpecial Weather StatementTBWHernando50 min
May 20, 3:19 PM EDTSevere Thunderstorm WarningTBWPasco41 min
May 20, 3:49 PM EDTSpecial Weather StatementTBWLevy26 min
May 20, 3:57 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco33 min
May 20, 4:03 PM EDTAreal Flood AdvisoryTBWPasco57 min
May 20, 4:18 PM EDTSpecial Weather StatementTBWLevy27 min
May 20, 4:33 PM EDTSpecial Weather StatementTBWHillsborough42 min
May 20, 4:36 PM EDTSpecial Marine WarningTBW39 min
May 20, 4:49 PM EDTSpecial Weather StatementTBWLevy56 min
May 20, 4:53 PM EDTSpecial Weather StatementTBWManatee52 min
May 20, 5:12 PM EDTSpecial Marine WarningTBW63 min
May 20, 5:12 PM EDTSevere Thunderstorm WarningTBWCharlotte, Sarasota33 min
May 20, 5:18 PM EDTSpecial Weather StatementTBWPolk42 min
May 20, 5:40 PM EDTSpecial Marine WarningTBW65 min
May 20, 5:44 PM EDTSevere Thunderstorm WarningTBWHardee, Polk46 min
May 20, 5:50 PM EDTAreal Flood AdvisoryTBWManatee55 min
May 20, 5:53 PM EDTSpecial Weather StatementTBWSarasota37 min
May 20, 6:14 PM EDTSpecial Weather StatementTBWDeSoto46 min
May 20, 6:29 PM EDTSpecial Weather StatementTBWSarasota46 min
May 20, 6:32 PM EDTSevere Thunderstorm WarningTBWDeSoto43 min
May 20, 7:11 PM EDTSpecial Weather StatementTBWDeSoto, Hardee49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.